# SDR DALA2019102856209

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 AWR: (AD) DISBOND WAS FOUND ON LOWER SKIN OF RH SLAT 9 TRAILING EDGE WEDGE APPROX STA WS 637 AND 8" FROM TRAILING EDGE IN REFERENCE TO WORK CARD. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00031: DISBOND ON LOWER SKIN OF RH SLAT 9 WAS REPAIRED PER B-757-200 S.R.M. (1329134)
